# SDR RRXA003735

- Difficulty date: March 7, 2000
- Submitted: February 16, 2001
- Operation: Air carrier
- Aircraft: N961R
- Make and model: Doug DC-8-73F
- Aircraft serial: 46133
- Aircraft time: 82,047 hours, 24,356 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION DAMAGE TO THE AFT LOWER CARGO BILGE DOUBLER AT STA 1480 TO 1500 L32L, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  REMOVED DAMAGE, TREATED, ALODINED AND PRIMED AREA IAW DC-8 SRM 51-1-8.  FABRICATED PART AND INSTALLED IAW DC-8 SRM 51-1-21 AND 53-2-0.  (CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM).
